Ask an expert
Question

22 Apr 2006

Nur-Isterate injection query.
I have been on the contraceptive Nur-Isterate for about 2 years now. I normally go every 6 weeks rather than 8 weeks because of spotting. Last wednesday (19/04/06), the nurse who normally injects me was on leave, so I had a nearby doctor to do it. Later, when I returned home, I noticed that it had bled quite a bit and that some nur-isterate had leaked out. (it had bled onto half of the little square in the centre of the plaster). Is it ok for it to have leaked out? It also did not hurt as much as it normally does afterwards. May the doctor have used the wrong size needle? Will the effects of the injection be affected in any way? just a little worried.
Answer 1,506 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Even if some leaked out, it is unlikely to affect the safety of the injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17925 votes
Vote